# SDR 99ZZZX2462

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 1410126
- Condition: Worn
- Location: Fcu
- Component: Woodward, 86919924
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SUPPORTING THE OVERSPEED FUEL VALVE HAD WORN CREATING METAL CONTAMINATION.
